Positive Solutions for Slightly Subcritical Elliptic Problems Via Orlicz Spaces - Archive ouverte HAL Access content directly
Journal Articles Milan Journal of Mathematics Year : 2022

Positive Solutions for Slightly Subcritical Elliptic Problems Via Orlicz Spaces

Abstract

Abstract This paper concerns semilinear elliptic equations involving sign-changing weight function and a nonlinearity of subcritical nature understood in a generalized sense. Using an Orlicz–Sobolev space setting, we consider superlinear nonlinearities which do not have a polynomial growth, and state sufficient conditions guaranteeing the Palais–Smale condition. We study the existence of a bifurcated branch of classical positive solutions, containing a turning point, and providing multiplicity of solutions.
Fichier principal
Vignette du fichier
Positive solutions for slightly subcritical elliptic problems via Orlicz spaces.pdf (476 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-04121020 , version 1 (07-06-2023)

Identifiers

Cite

Mabel Cuesta, Rosa Pardo. Positive Solutions for Slightly Subcritical Elliptic Problems Via Orlicz Spaces. Milan Journal of Mathematics, 2022, 90 (1), pp.229-255. ⟨10.1007/s00032-022-00354-1⟩. ⟨hal-04121020⟩
4 View
5 Download

Altmetric

Share

Gmail Facebook X LinkedIn More